# SDR 2006UALA01058

- Difficulty date: May 31, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 14,139 hours, 3,795 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D23940115
- Part serial: 5320A
- Condition: Low Pressure
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D23940115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. THE FILL VALVE IS LEAKING THROUGH THE SHRADER VALVE. REPLACED FILL VALVE.
